# SDR MASA200601105

- Difficulty date: April 16, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,922 hours, 12,412 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7368 IAD - YAW DAMP 2, FLIGHT DIRECTOR 2 AND IAPS DEGRADED MESSAGE.  CAPT RESET SYS WITH MOC, NO FURTHER ACTION REQUIRED.  CAPT RESET SYSTEM WITH MOC.  NO FURTHER ACTION REQUIRED.
